Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The quadratic form in the
Lévy-Khinchin formula on semigroups


Author: Dragu Atanasiu
Journal: Proc. Amer. Math. Soc. 126 (1998), 1507-1514
MSC (1991): Primary 43A35; Secondary 60B15
MathSciNet review: 1443369
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain the quadratic form in the Lévy-Khinchin formula on a commutative involutive semigroup, with a neutral element, as a sum of two simpler quadratic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A35, 60B15

Retrieve articles in all journals with MSC (1991): 43A35, 60B15


Additional Information

Dragu Atanasiu
Affiliation: Department of Mathematics, Chalmers University of Technology and Göteborg University, S-412 96 Göteborg, Sweden
Email: dragu@math.chalmers.se

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04268-3
PII: S 0002-9939(98)04268-3
Keywords: Negative definite function, involutive semigroup, Radon measure, L\'evy-Khinchin formula, quadratic form
Received by editor(s): November 7, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society